2017
Том 69
№ 9

All Issues

Volume 41, № 6, 1989

Article (Ukrainian)

Exact round morse functions, Morse-type inequalities and integrals of Hamiltonian systems

Fomenko A. T., Sharko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 723–732

Article (Ukrainian)

Limiting behavior of the solution of the Cauchy problem for a parabolic equation

Borisenko A. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 732–738

Article (Ukrainian)

Distribution of the values of meromorphic functions with poles attracted to a system of rays

Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 738–743

Article (Ukrainian)

Smooth symmetric functions

Gokhman A. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 743-750

Article (Ukrainian)

Growth of integral q-means and defect of functions subharmonic in Rm

Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 750-757

Article (Ukrainian)

A supermartingale characterization of a set of stochastic integrals

Krylov N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 757–762

Article (Ukrainian)

Asymptotic behavior of solutions of Cauchy relaxed problem for a differential equation with unbounded operator in a Banach space

Roginskii G. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 762-769

Article (Ukrainian)

Integral operators generated by H-continuous measures

Romanov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 769–773

Article (Ukrainian)

Convergence in L2 of solutions of equations with a small matrix as coefficient of the derivative

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 773-778

Article (Ukrainian)

Exponential dichotomy of solutions of impulse systems

Slyusarchuk V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 779-783

Article (Ukrainian)

Deviations of Fourier sums on classes of entire functions

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 783–789

Article (Ukrainian)

Accretive operators related to a positive-definite operator

Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 789–794

Article (Ukrainian)

Crossed products of groups on a category and Auslander-Reiten quivers

Furchin B. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 794-798

Article (Ukrainian)

Widths of certain classes of analytic functions in the Hardy space H2

Vakarchuk S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 799-803

Article (Ukrainian)

Generalized moment representations of basis hypergeometric series

Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 803-808

Article (Ukrainian)

Strong summability of Fourier series of (ψ, β)-differentiable functions

Pachulia N. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 808-814

Article (Ukrainian)

Sharp estimates of approximation in Lp by functions of the form φ(x) + ψ(y)

Pichugov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 815-818

Article (Ukrainian)

A remark on the best approximation in the mean of vector-valued functions

Smirnov G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 818-820

Article (Ukrainian)

Sharp estimate op nosms in Lp on certain classes of conjugate functions

Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 820-824

Article (Ukrainian)

Differential operators that determine the solution of a certain class of equations of elliptic type

Aleksandrovich I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 825-828

Article (Ukrainian)

Averages in curvilinear boundaries of stochastic hyperbolic systems

Bondarev B. V., Vorob'eva I. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 828-831

Article (Ukrainian)

Summation of formal Fourier series by methods of Gauss-Weierstrass type

Gorodetskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 831-835

Article (Ukrainian)

Limit distribution of integral functionals of nuclear estimates of probability densities

Melyaeva O.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 835-839

Article (Ukrainian)

An estimate of the modulus of the logarithmic derivative of a function which is meromorphic in an angular region, and its application

Mokhon'ko A. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 839-843

Article (Ukrainian)

Asymptotic estimates of certain integral means for meromorphic functions. II

Strochik N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 844-847

Article (Ukrainian)

Stability of neutral-type nonlinear control systems

Khusainov D. Ya., Zhuikova A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 848–853

Article (Ukrainian)

Numerical method of solving boundary-value problems for integrodifferential equations with deviating argument

Cherevko I. M., Yakimov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 854–860